Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Lump in breast, thinning hair, pain in legs, shoulders and back. What could this be?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 1390 Questions
I have found a lump in my right breast, lately my hair has got much thinner and has started to fall out, as well as bad pain in muscles, legs, shoulders and back - what could this be?
Posted Thu, 27 Sep 2012 in Hair Loss
Answered by Dr. Sudarshan 25 minutes later

Thanks for writing in.

Hair loss in your age can be androgenetic or diffuse type of hair loss.

Androgenetic alopecia can be caused by hormonal changes which occur at your age.

Is your menstrual cycles regular or you have reached menopause?

Which drug you are taking for hypertension?

Any H/O fever illness lately?

Any stressful events in life recently.

Diffuse hair loss can be due to variety of causes including nutritional deficiency or anemia (low hemoglobin levels).

Pain in muscles and leg, back can also be due to anemia.

My Advise to you would be -

To get a complete blood work up including Hb, Complete blood count .

Also TSH (thyroid stimulating hormone ) levels should be checked as thyroid diseases can cause hair loss and body cramps.

Treatment can be started after finding out cause of hair loss.

Please answer the above questions to help you better.

Anticipating your reply.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor